# SDR UPS09154635

- Difficulty date: January 31, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 8,018 hours, 5,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C REPAIR SEQUENCE 143-F1-05 REPAIR DOUBLER AT RT FUSELAGE SKIN PLATE FR83-84 AND STR 33R- 35R IS MISSING 1 ROW OF FASTENERS OUTSIDE OF STR 35R, REF EO A300-5100-30824 APPX C.  REMOVED EXISTING REPAIR, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW A300 SRM 53-10-12 FIG 208 SHEET 1.
